# SDR SWAA060350

- Difficulty date: January 29, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 63,398 hours, 50,855 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  C4 CHECK, FOUND RH HORIZONTAL STAB LOWER SKIN CRACKED AT AFT SPAR ATTACH POINT.  REPAIRED HORIZONTAL STAB PER SRM.
